


default search action
"Normal forms for rank two linear irregular differential equations and ..."
Karamoko Diarra, Frank Loray (2022)
- Karamoko Diarra, Frank Loray
:
Normal forms for rank two linear irregular differential equations and moduli spaces. Period. Math. Hung. 84(2): 303-320 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.